U.S. doctors online nowAsk doctors free
A member asked:

my 8yr old daughter had been taking infant movicol fir a week and gas passed pale stools over the last two days. is this connected to the medication?

1 doctor answer1 doctor weighed in
Dr. Clarene Cress
Specializes in Pediatrics
Laxative: Movical is a laxative and depending on the dose will cause loose stools if dose is higher than needed. The medication should not affect the color of her stools, so if they look really unusually pale, it could be related to either dietary change or decrease in bile from the liver. If she has dark urine or abdominal pain, she should be seen.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Dec 20, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.